Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Side effects of Keraglo, Finax, Mintop and Minochem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
I am 39 years old. According to my doctor I take keraglo men twice in a day and finax tablet once in a day. I use also Mintop 5% 1ml and Minochem N 1ml in every day. I want to know is there any side effects of these drugs?
Posted Sun, 26 Aug 2012 in Medicines and Side Effects
Answered by Dr. Sourav Ganguly 1 hour later

Thanks for posting your query.

Let me enumerate side effects of each medication. They include:

1. Keraglo men is a vitamin supplements. It is relatively very safe. Rarely some symptoms such as nausea, vomiting, intestinal intolerance and reduced feeding occurs in some of the person with this medication.

2. Common Side effects of Finax tablet (finasteride) are decreased libido, ejaculatory dysfunction, decreased ejaculate amount, breast enlargement, etc.

3. Common side effects of mintop 5 %( minoxidil) are- body weight gain, swelling, fast heart rate, pigmentation, abnormal hair growth and allergic reactions. Decrease in white blood cells and platelets along with breast tenderness, etc are also reported in some people on this medication.

4. In addition to minoxidil Minokem N 5% also contains Azelaic Acid and Tretin┬Čoin. Both these may have individual side effects such as
- Common side effects of Azelaic Acid are dryness; temporary burning, itching, redness, stinging, or tingling at the application site and severe allergic reactions (rash, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue).
- Side effects of tretinoin are skin sensitivity, temporary changes in pigmentation, bone pain; dry skin and mouth; fever; hair loss; headache; increased sweating; itching; nausea; rash; tiredness; vomiting; weakness, etc.

In view of multiple side effects, the use of the above medications needs to be governed and monitored by a competent physician. Report to your treating doctor if you have any of the aforementioned symptoms.

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and please write a review.

Wish you a speedy recovery.

Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor